I am on the pill and had unprotected sex with my boyfriend on the 12th April, i then started my seven day break from the pill on Friday. I take the pill every day at more or less the same time and have never missed one. I have been on it for three months now. I am now into my 4th day of the break and still haven't got my withdrawal bleed. Does this mean i'm pregnant? Please help!!
Welcome to ehealthforum,
If you have been regular with taking the pills on time, then chances of pregnancy can be ruled out. The delay in periods could also be attributed to stress or to hormonal changes due to sexual activity close to your expected period time. Sometimes you can have missed period while being on oral contraceptives. Start with the next pack of pills on time if you do not suspect pregnancy and get your periods by the time you finish with placebo pills. If you suspect to be pregnant or are having symptoms suggestive of pregnancy, then consider visiting your gynecologist for further examination and blood HCG test to confirm/rule out pregnancy before starting with next pack of birth control pills.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.